Alert archive / Wyoming / High Wind Watches in 2021
High Wind Watch 6, NWS Riverton, WY
NWS Riverton, WY issued this high wind watch at Feb 21, 2021, 11:46 AM MST for Natrona County, Wyoming. It took effect at Feb 22, 2021, 12:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 21, 2021, 11:46 AM MST (18:46 UTC)
- In effect from
- Feb 22, 2021, 12:00 PM MST
- Expired
- Feb 22, 2021, 3:35 AM MST
- In force
- Issued by
- NWS Riverton, WY
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 137 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1988 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
014 WWUS75 KRIW 211846 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 1146 AM MST Sun Feb 21 2021 WYZ030-221245- /O.EXB.KRIW.HW.W.0007.210221T1846Z-210223T0000Z/ East Sweetwater County- Including the city of Wamsutter 1146 AM MST Sun Feb 21 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph. * WHERE...East Sweetwater County. * WHEN...Until 5 PM Monday. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Areas of blowing snow. Roads will be mainly wet this afternoon, but could become slick towards sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ017-221245- /O.EXA.KRIW.HW.W.0007.210221T1900Z-210223T0000Z/ Wind River Basin- Including the cities of Riverton and Shoshoni 1146 AM MST Sun Feb 21 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Wind River Basin. The strongest winds will generally occur between Dubois and Riverton, and areas northward including Pavillion. * WHEN...Until 5 PM Monday. The strongest winds are expected tonight into the day Monday. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Please keep two hands on your steering wheel in case of a sudden, strong wind gust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ WYZ002-003-221245- /O.CON.KRIW.HW.W.0007.000000T0000Z-210222T1900Z/ Absaroka Mountains-Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 1146 AM MST Sun Feb 21 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph in the lower elevations, and 40 to 50 mph with gusts around 80 mph in the mountains. * WHERE...Absaroka Mountains and Cody Foothills. The bulk of the high wind in the lower elevations will occur from just south of Cody, northward to Clark. * WHEN...Until noon Monday. * IMPACTS...Mainly to transportation, especially along Highway 120 and the Chief Joesph Highway. Enhanced blow over risk for light and high profile vehicles including campers and tractor trailers. * ADDITIONAL DETAILS...At 930 AM, a wind gust of 76 mph occurred along Chief Joseph Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please keep two hands on your steering wheel in case of a sudden, strong wind gust. Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ016-221245- /O.CON.KRIW.HW.W.0007.210221T1900Z-210223T0000Z/ Upper Wind River Basin- Including the city of Dubois 1146 AM MST Sun Feb 21 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Upper Wind River Basin including Dubois and Crowheart. * WHEN...Until 5 PM Monday. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Please keep two hands on your steering wheel in case of a sudden, strong wind gust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ020-221245- /O.NEW.KRIW.HW.A.0006.210222T1900Z-210223T1900Z/ Natrona County Lower Elevations- Including the city of Casper 1146 AM MST Sun Feb 21 2021 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. Localized higher gusts of 70 to 75 mph could occur along Outer Drive on the south side of Casper. * WHERE...Natrona County Lower Elevations. * WHEN...From Monday afternoon through Tuesday morning. The strongest winds will occur Monday night. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ 21
2 follow-up statements
835 WWUS75 KRIW 220200 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 700 PM MST Sun Feb 21 2021 WYZ002-003-221300- /O.CON.KRIW.HW.W.0007.000000T0000Z-210222T1900Z/ Absaroka Mountains-Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 700 PM MST Sun Feb 21 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph in the lower elevations, and 40 to 50 mph with gusts around 80 mph in the mountains. * WHERE...Absaroka Mountains and Cody Foothills. The bulk of the high wind in the lower elevations will occur from just south of Cody, northward to Clark. * WHEN...Until noon Monday. * IMPACTS...Mainly to transportation, especially along Highway 120 and the Chief Joesph Highway. Enhanced blow over risk for light and high profile vehicles including campers and tractor trailers. * ADDITIONAL DETAILS...At 435 PM, a wind gust of 83 mph occurred along Chief Joseph Pass. Wind gusts around Cody have been 50 to 60 mph at times so far. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please keep two hands on your steering wheel in case of a sudden, strong wind gust. Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ016-221300- /O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/ Upper Wind River Basin- Including the city of Dubois 700 PM MST Sun Feb 21 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. Wind gusts of 45 to 50 mph have been common so far at the Dubois Airport and in parts of Dubois. * WHERE...Upper Wind River Basin including Dubois and Crowheart. * WHEN...Until 5 PM Monday. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Please keep two hands on your steering wheel in case of a sudden, strong wind gust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ030-221300- /O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/ East Sweetwater County- Including the city of Wamsutter 700 PM MST Sun Feb 21 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph. * WHERE...East Sweetwater County. * WHEN...Until 5 PM Monday. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Southwest Wyoming Region Airport had a wind gust of 60 mph at 546 PM. Many locations are seeing wind gusts around 45 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ017-221300- /O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/ Wind River Basin- Including the cities of Riverton and Shoshoni 700 PM MST Sun Feb 21 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Wind River Basin. The strongest winds will generally occur between Dubois and Riverton, and areas northward including Pavillion. * WHEN...Until 5 PM Monday. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...The Central Wyoming Regional Airport at Riverton has gusted to 59 mph a few times this evening. Wind gusts over 50 mph have occurred around central Fremont county this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ WYZ020-221300- /O.CON.KRIW.HW.A.0006.210222T1900Z-210223T1900Z/ Natrona County Lower Elevations- Including the city of Casper 700 PM MST Sun Feb 21 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. Localized higher gusts of 70 to 75 mph could occur along Outer Drive on the south side of Casper. * WHERE...Natrona County Lower Elevations. * WHEN...From Monday afternoon through Tuesday morning. The strongest winds will occur Monday night. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/riw
488 WWUS75 KRIW 221035 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 335 AM MST Mon Feb 22 2021 WYZ020-221930- /O.UPG.KRIW.HW.A.0006.210222T1900Z-210223T1900Z/ /O.EXB.KRIW.HW.W.0007.210222T1900Z-210223T1900Z/ Natrona County Lower Elevations- Including the city of Casper 335 AM MST Mon Feb 22 2021 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO NOON MST TUESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. Localized higher gusts of 70 to 75 mph could occur along Outer Drive on the south side of Casper. * WHERE...Natrona County Lower Elevations. * WHEN...From noon today to noon MST Tuesday. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ002-003-221900- /O.CON.KRIW.HW.W.0007.000000T0000Z-210222T1900Z/ Absaroka Mountains-Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 335 AM MST Mon Feb 22 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph in the lower elevations, and 40 to 50 mph with gusts around 80 mph in the mountains. * WHERE...Absaroka Mountains and Cody Foothills. The bulk of the high wind in the lower elevations will occur from just south of Cody, northward to Clark. * WHEN...Until noon today. * IMPACTS...Mainly to transportation, especially along Highway 120 and the Chief Joesph Highway. Enhanced blow over risk for light and high profile vehicles including campers and tractor trailers. * ADDITIONAL DETAILS...At 435 PM Sunday, a wind gust of 83 mph occurred along Chief Joseph Pass. The highest gust here so far this morning was 70 mph At 212 AM. At 1020 PM Sunday, a wind gust of 61 mph occurred at the Cody Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please keep two hands on your steering wheel in case of a sudden, strong wind gust. Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ016-221930- /O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/ Upper Wind River Basin- Including the city of Dubois 335 AM MST Mon Feb 22 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. Wind gusts of 45 to 50 mph have been common so far at the Dubois Airport and in parts of Dubois. * WHERE...Upper Wind River Basin including Dubois and Crowheart. * WHEN...Until 5 PM Today. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Please keep two hands on your steering wheel in case of a sudden, strong wind gust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ030-221930- /O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/ East Sweetwater County- Including the city of Wamsutter 335 AM MST Mon Feb 22 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph. * WHERE...East Sweetwater County. * WHEN...Until 5 PM Today. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Southwest Wyoming Region Airport had a wind gust of 60 mph at 546 PM Sunday. Many locations are seeing wind gusts around 45 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ017-221930- /O.CON.KRIW.HW.W.0007.000000T0000Z-210223T0000Z/ Wind River Basin- Including the cities of Riverton and Shoshoni 335 AM MST Mon Feb 22 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Wind River Basin. The strongest winds will generally occur between Dubois and Riverton, and areas northward including Pavillion. * WHEN...Until 5 PM Monday. * IMPACTS...Mainly to transportation. Enhanced blow over risk for light and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...The Central Wyoming Regional Airport at Riverton gusted to 65 mph at 245 AM this morning, with several gusts over 60 mph this morning. Wind gusts over 50 mph have occurred around central Fremont County Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ For more information from the National Weather Service visit https://weather.gov/riw
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Feb 21, 11:12 AM MST, 34 minutes earlier.
Area forecast discussion, Feb 21, 11:12 AM MST, 34 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1112 AM MST Sun Feb 21 2021 .SHORT TERM...Today through Monday Northwest flow will set up over the Cowboy State today, as a ridge over the EPAC folds over and a very strong (150+kt) jet moves onshore over central British Columbia. This pattern will be in place for the next few days, as a storm system upstream over the Gulf of Alaska makes its way to the region by Tuesday. The focus will shift to wind under this pattern. Strong to high winds will continue through Monday morning for the Absaroka Mountains and Cody Foothills, as 700mb winds continue to increase over these areas. In addition, the temperature gradient at 700mb will tighten along the east slopes of the Absarokas. This will lead to strong gap flow to occur near Clark, with gusty winds also occurring near the Buffalo Bill Reservoir. The pressure gradient across the state will be somewhat tight as well, leading to very windy conditions across the south this afternoon. Gusty winds will also occur over portions of the Wind River Basin this afternoon, with favorable northwest flow. These conditions will remain in place Monday, with 700mb winds increasing. The gradient across the Cowboy State will tighten, as the aforementioned jet sags southward. 700mb winds also increase, with 40-50kt occurring across much of the area east of the Divide. The current High Wind Warnings will likely have to be extended through Monday night, as a result. There are also signs of a downsloping signature developing along the southern end of the Absarokas into the Wind River Basin. This could lead to high winds mixing to the surface in the basin. Confidence is still a bit low to issue a High Wind Watch for the Wind River Basin, but will not be surprised if guidance starts leaning in this direction. The windy conditions across the south will return Monday and expand into Natrona County. Light snow showers will remain possible over the far west today and Monday. Accumulations will remain minor, with a couple of inches expected over the higher peaks today and Monday. The arctic airmass that has plagued the forecast area for the last couple of weeks will finally get mixed out by Monday, with temperatures reaching the 40s east of the Divide. .LONG TERM...Monday night through Saturday Moving into the period starting Monday night, winds still look to be a big story across the entire state through the day Tuesday. Snow looks to be confined to the usually favored western areas through the first part of Tuesday. Models then show the moisture moving southward with a front dropping across the state. Ahead of this front, temperatures look to be in the 30s and 40s for much of the state, with 20s over the mountains. It is possible that precipitation could be in the form of rain, or a mixture in the warmer spots, until the colder air takes over. For Wednesday, expect temperatures to be several degrees colder with highs remaining below freezing. The upper level trough supporting the cold front finally moves through the area Wednesday, strengthening as it digs southward over CO. Expect spotty activity across the west and north, in the wake of this system. A transitory ridge will quickly build over the region on Thursday, ahead of a quickly approaching trough. Snow could develop over northwest portions late Thursday afternoon ahead of the trough. The trough will continue its fast pace and clear the Cowboy State by 12Z Friday. Snow looks likely for the far west through the day Friday into Saturday, as a second system dives southward over the Great Basin. Snow will become possible across the south, as the northern edge of the downstream jet nudges northward over southern WY. There is a possibility a surface low could develop along Friday's cold front in this area. && .AVIATION...For the 18Z TAFS through 18Z Monday Issued at 1111 AM MST Sun Feb 21 2021 East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals VFR conditions will prevail at the terminal sites through the period. Melting snow in some of the basins from last nights system brings the potential for some patchy fog, but with most terminals seeing stronger winds overnight we don't have enough confidence to include it. A gusty wind will occur at KCOD and KCPR this afternoon through tonight. Gusty winds will also develop at KRIW this afternoon. West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals VFR conditions will occur at the terminal sites through this evening. KJAC airport may see off and on flurries today, with a more general light snow developing after 04Z with MVFR conditions likely. Some light snow will occur over the western mountains this afternoon and tonight, with partial mountain obscuration. Windy at KRKS this afternoon, overnight, and Monday. A gusty wind will also develop at KBPI and KPNA this afternoon, decreasing around 02Z. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Strong to high winds will occur over zones 276/286 today through Monday morning. Strong winds will also occur across zone 279. Gusty winds will develop this afternoon across zones 277, 278, 280 and 283. Light snow showers will remain possible across the western zones. Expect these conditions to return for Monday. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning until noon MST Monday for WYZ002-003. High Wind Warning until 5 PM MST Monday for WYZ016. && SHORT TERM...LaVoie LONG TERM...Clayton AVIATION...Hulme FIRE WEATHER...LaVoie
Hazardous weather outlook, Feb 21, 6:12 AM MST, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 612 AM MST Sun Feb 21 2021 WYZ001>020-022>030-221315- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 612 AM MST Sun Feb 21 2021 ...High Wind Warnings for the Cody Foothills and Absaroka Mountains today through Monday morning... ...High Wind Warning for the Upper Wind River Basin this afternoon through Monday... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight. Strong to high wind across the Cody Foothills, Absaroka Mountains, Upper Wind River Basin, and Sweetwater County. Please see the high wind statements for further details. Gusty winds also possible across the Wind River Basin. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Monday...Strong to high wind across the Cody Foothills, Absaroka Mountains and the Upper Wind River Basin. Very windy conditions across the Wind River Basin, Sweetwater County and Natrona County. Tuesday...Snow across the west and north. High winds possible across the Wind Corridor, as a strong cold front quickly moves through the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant winter weather conditions, according to standard operating procedures. Team Riverton
Nearby
High Wind Watches in Wyoming, 2021Every high wind watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.